# SDR ASAA1159820

- Difficulty date: June 9, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 8,741 hours, 2,619 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OBTAIN HF CHECK ON 5547 11282.  BITE TESTED BOTH HF TRANCEIVERS AND BOTH OPS CHECK GOOD BOTH HF TRANSMISSION AND RECEPTION WITH DEFFERENT FREQS OPS CHECK GOOD REF MM 23 11 00.  RECEIVED SELCAL CALL FROM SFO ARINC COMM CENTER, OPS CHECK GOOD.  USED 6640 MHZ.
